# SDR DL757100191

- Difficulty date: October 22, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 63,714 hours, 29,731 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON BULKHEAD HAS A CHAF MARK ON OTBD SIDE MID STAR BULKHEAD.  ACCOMPLISHED ERA-474935-14 REV ORG AT SAA SAT ON NON ROUTINE CARD 137726.
